We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Computer Science


Publication details for Professor Iain Stewart

Madelaine, F.R. & Stewart, I.A. (2008). Improved upper and lower bounds on the feedback vertex numbers of grids and butterflies. Discrete Mathematics 308(18): 4144-4164.

Author(s) from Durham


We improve upon the best known upper and lower bounds on the sizes of minimal feedback vertex sets in butterflies. Also, we construct new feedback vertex sets in grids so that for a large number of pairs $(n,m)$, the size of our feedback vertex set in the grid $M_{n,m}$ matches the best known lower bound, and for all other pairs it differs from this lower bound by at most 2.